Log in
Endometriosis UK
42,097 members35,720 posts

Zoladex injections

Hi all been to see my gyno and he wants me to go on to zoladex injections for six months. I have been reading reviews and side effects which have scared me a little. Has any one been on this and can give me any advice please. I misscarried in December so if I went on zoladex woulx this effect me in the future? Thanks all xxx

11 Replies
oldestnewest

Hi

I have been on Zoladex three years ago and last year. It is true that the side effects are quite uncomfortable but it helped me a lot as far as menstrual pains are concerned. I dont think that it will affect you in your future pregnancies, as my doctor told me that zoladex lowers endo thus better chances to have a good pregnancy.

take care

Reply

I was on zoladex for 15 months before my surgery. It can be quite unpleasant to start with, hot flushes, cold sweats, mood swings etc but after a couple of months you get sed to the drug and the dude effects go. I was taking a HRT at the same time called 'Livial add back' it basically helps with all the side effects, it's defiantly worth talking to your GP or consultant about this too.

I've been told my chances if pregnancy are now higher after the surgery, so I wouldn't worry about that atall!

Hope this helps x

Reply

My phone is always correcting my words, 'dude effects' is meant to read 'side effects' sorry!!

Reply

Thank you I just worried with side effects has its taken me a while to lose weight and I know that shouldnt be a major issue but now im more comfortable with in my self. I have to go to ring monday to let him know what I want to do xxxx

Reply

Hi, which injection is it that you can only have for 6 months? I may have to choose to have it? How long can you have Zoladex for and is it a chemical menopause? Thank you xx

Reply

Hi I have Googled it on nhs website. Cause I have make decision for monday if I want it. Its one implant each month for six months. But the side effects are putting me of it really. It ssys you go through symptoms of menopause so I dont fancy it. But every one is different sogonna speak to my gyno on mMonday. But if you look on nhd web site gives you loads of information xxx

Reply

Hi starsinthesky, I'm on my second zoladex injection as we speak. Not to put you off because everybody reacts differently but my side effects have been awful! The first injection I bled really bad and the pain was worse than before. The second one has stopped my periods but I have migraine headaches, dizziness, nausea, mood swings, chills and the worse side effect of all is the hot flushes! They are unbearable, I get them mostly at night and sleeping is impossible at the moment. I wake up feeling like I'm on fire. I get the headaches straight after as well. I wish someone had warned me before I would never have had it. I'm only on it for two months but I've now been told the side effects can last past the 28 days. I would never have it again I'd rather suffer with endo pain that's how bad I feel. I also want to get pregnant soon and they did not tell me you have to wait at least 3 months possibly longer after your last injection before trying as the injection harms the baby. So in your case you'd not able to try for another year. But as I said before everybody reacts differently unfortunately for me it's the worst experience ever. Hopefully if you decide to go ahead with it yours is not as bad. Good luck xx

Reply

Hi elle thank you so much for yoyr reply. I dont think I gonna have them has I dont have a good feeling of them. The side effects are just so harsh and my body already reacts with different tablets. Plus now you have said about not being able to get pregnant or if I did it could harm the baby just so intense. Gonna ring monday and speak to him see what I can do next thanks again hope you start to feel better xxxx

Reply

Glad to help, lots of luck. Let us know how it goes x

Reply

I will thanks for your advice xxx

Reply

Hi i have my 1st zoladex injection on 15 sept 2017 i m facing some problems having pain and heavy periods plz help me what i should do...

Reply

You may also like...